# SDR SWAA2012112609766

- Difficulty date: November 24, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- Aircraft time: 68,952 hours, 64,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6574550
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT DOOR SLIDE EMERGENCY LIGHT INOP.  REMOVED AND REPLACED LEFT AFT DOOR SLIDE EMERGENCY LIGHT DEFLECTOR SOCKET PER MM, OPS CHECKED GOOD.
